# SDR K11A2008120372210

- Difficulty date: June 5, 2007
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,695 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Elevator
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR REAR SPAR CORRODED.
